# SDR AALA20110614MIA02

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 95,546 hours, 15,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY EXIT SIGN IS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
